# SDR AALA202012099022

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 34,909 hours, 13,575 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON FORWARD SIDE HAS DEEP GOUGE FROM HEAD OF HINGE BOLT ROTATING.  INSTALLED A NON-REINFORCING REPAIR.  ACCOMPLISHED FORWARD FACE REPAIR, IAW AIRBUS REPAIR INSTRUCTION R533-70507 ISSUE B.
